# SDR F3LA200700261

- Difficulty date: September 27, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,112 hours, 7,130 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Condition: Gouged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED GOUGES ON LT WING NR 4 SPOILER ANTI-ROTATION LUG SURFACE.  MACHINED ANTI-ROTATION FLAT, PERFORMED HFEC, AND BONDED REINFORCING PLATE IAW EA A9-57R-12171.
